# SDR CA150520008

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3510 · Crew Oxygen System
- Part: Disc
- Condition: Blown
- Location: Oxygen Cylinder
- Part time: 8,428 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW OXYGEN CYLINDER OVER DISC BLOWN OUT. CYLINDER AT 0 PSI MAINTENANCE REPLACED THE CREW OXYGEN CYLINDER IAW AMM CHAPTER 35-11-01, BLOW OUT DISK REPLACED IAW AMM 35-12-06. LEAK CHECKED WITH NO LEAKS DETECTED.
